# SDR 2007UALA05127

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 21,373 hours, 8,296 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES THAT SUPPLY POWER TO THE EMERGENCY LIGHTS AT ROW 16ABC ARE PULLED UP.  REPLACED AND RESECURED EEL LIGHT WIRING AT SEAT LOCATIONS 15,16 ABC.
